# SDR 2003UALA00833

- Difficulty date: November 4, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 21,007 hours, 2,696 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT AT DOOR 4R INOP.  DOOR SLIDE LIGHT ASSEMBLY REPLACED.
